# SDR S9BA201508140009

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N336SA
- Make and model: Saab 340B
- Aircraft serial: 340B336
- Aircraft time: 27,679 hours, 34,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 512-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SEAM AFT OF 9TH WINDOW RT SIDE.  EVALUATED DAMAGE AT FUSELAGE BS 516.  REPAIRED IAW SRM 53-70-10-205, FIG 203.  NDT INSPECTED IAW NDT MANUAL 51-06-00.  PRIMED AND PAINTED TO MATCH ACFT COLORS. NO CHANGE IN ACFT WEIGHT AND BALANCE.
